HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Agriculture / Faculty of Agriculture >
北海道大学農經論叢 = The Review of the Society of Agricultural Economics >
第五輯 >

滿洲農業移民の一形態 : 天理村

Files in This Item:
5_p74-93.pdf782.78 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/10643

Title: 滿洲農業移民の一形態 : 天理村
Authors: 上原, 轍三郎 Browse this author
Issue Date: Mar-1937
Publisher: 北海道帝國大學法經會
Journal Title: 北海道帝國大學法經會法經會論叢
Volume: 5
Start Page: 74
End Page: 93
Description: 研究
Type: bulletin (article)
URI: http://hdl.handle.net/2115/10643
Appears in Collections:北海道大学農經論叢 = The Review of the Society of Agricultural Economics > 第五輯

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University